# SDR DLM88070353

- Difficulty date: March 15, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 54,011 hours, 43,063 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Damaged
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 5910141125
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARE CARGO DOOR.  SDR REQUIRED FOR SRM 52-05D FIG 050.  CRACK ON INNER PAN UNDER NR 3 STOP ON FORWARD SIDE OF DOOR.  INSTALLED DOUBLER PER SRM 52-05 D FIG 50.
